| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 17-20


W. A. Khan, A. Taouti
      Pseudo-valuation maps and pseudo-valuation domains
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 799-805
      https://doi.org/10.12988/ams.2013.13072

Y. Aimene, R. Dorville, A. Omrane
      Optimal control for trees trunk diameter estimation in rain forest ecology
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 807-816
      https://doi.org/10.12988/ams.2013.13073

I.-S. Chang, M. Eshaghi Gordji, A. Javadian, H.-M. Kim
      Almost linear Jordan derivations on C*−algebras
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 817-828
      https://doi.org/10.12988/ams.2013.13074

N. Subramanian, P. Anbalagan, P. Thirunavukarasu
      The fuzzy I−convergent \Gamma_{(\Delta,p)}^{2I(F)} space defined by modulus
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 829-836
      https://doi.org/10.12988/ams.2013.13075

M. Baruah, K. C. Madan, T. Eldabi
      An M^X/(G1,G2)/1 vacation queue with balking and optional re-service
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 837-856
      https://doi.org/10.12988/ams.2013.13076

B. Luna-Benoso, R. Flores-Carapia, C. Yanez-Marquez
      Associative memories based on cellular automata: an application to pattern recognition
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 857-866
      https://doi.org/10.12988/ams.2013.13077

C. S. Ryoo
      An identity of the generalized q-Euler polynomials with weak weight \alpha associated with p-adic invariant q-integral on Zp
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 867-873
      https://doi.org/10.12988/ams.2013.13078

J. Y. Kang, C. S. Ryoo
      Symmetric properties of Genocchi polynomials with weak weight \alpha
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 875-881
      https://doi.org/10.12988/ams.2013.13079

M. L. Hadji, M. R. Remita
      A numerical resolution of a European option value with a stochastic volatility
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 883-891
      https://doi.org/10.12988/ams.2013.13080

D. W. Struble
      Wavelets adapted to compact domains in reproducing kernel Hilbert spaces
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 893-908
      https://doi.org/10.12988/ams.2013.13081

M. A. Bencheikh Le Hocine, M. Haiour
      Algorithmic approach for the asymptotic behavior of a system of parabolic quasi-variational inequalities
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 909-921
      https://doi.org/10.12988/ams.2013.13082

Bambang Irawan, ING. Wardana, Slamet Wahyudi, Bambang Dwi Argo
      Numerical method for prediction of material's properties effect on temperature difference in the gap of contact surface during conduction heat transfer
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 923-932
      https://doi.org/10.12988/ams.2013.13083

B. Kaewwisetkul, T. Sitthiwirattham
      Independent and vertex covering number on strong product of cycles
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 933-937
      https://doi.org/10.12988/ams.2013.13084

T. Saengngammongkhol, T. Sitthiwirattham
      Matching and edge covering number on strong product of cycles
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 939-943
      https://doi.org/10.12988/ams.2013.13085

V. E. Seleznev
      Numerical gas flow recovery at complex pipeline network
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 945-958
      https://doi.org/10.12988/ams.2013.13086

Yun-Jie Yang, Yan He
      New application of the (G'/G,1/G)-expansion method to the KP equation
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 959-967
      https://doi.org/10.12988/ams.2013.13087

H. Elasri, A. Sekkaki
      Background ontology used in ontologies alignment to support integration process of business components
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 969-981
      https://doi.org/10.12988/ams.2013.13088

A. M. Siddiqui, A. A. Farooq, T. Haroon, B. S. Babcock
      A variant of the classical von Karman flow for a Jeffrey fluid
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 983-991
      https://doi.org/10.12988/ams.2013.13089

S. V. Troshina, N. Yu. Troshina, S. P. Sidorov
      Discrete dynamic model of portfolio optimization with risk and risk-free assets
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 993-1004
      https://doi.org/10.12988/ams.2013.13090

S. Manro
      Erratum to: "Sub compatible and sub sequentially continuous maps in fuzzy metric spaces"
      by M. Alamgir Khan and Sumitra, Applied Mathematical Sciences, Vol. 5, 2011, no. 29, 1421 - 1430
      Appl. Math. Sci., Vol. 7, 2013, no. 17-20, 1005-1006
      https://doi.org/10.12988/ams.2013.13091


Journals | Books | Author guidelines